# SDR COMA0660398

- Difficulty date: June 15, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 17,885 hours, 15,350 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1052
- Condition: Faulty
- Location: Spoilers
- Part time: 17,891 hours, 15,360 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5726 - ON TAKEOFF ROLL RECEIVED CONFIG SPOILERS WARNING.  REMOVED AND REPLACED SECU.
